| Model Number |
59081L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
11/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was discarded.The investigation is ongoing.
Event or Problem Description
A healthcare facility reported that the patient had elevated intraocular pressure (iop) following cataract surgery in the right eye.The patient had a bleed into the anterior chamber (ac) during the surgery.The iop prior to surgery was 24mmhg.The iop was elevated postoperatively at day 1 at 52mmhg and the increased iop lasted for three (3) weeks.It was treated with a preserflo device.The patient has not recovered as the iop is currently at 40 mmhg.
Additional Manufacturer Narrative
As per the reporter, the device has been discarded and is not available for analysis.The device history record (dhr) review did not find any non-conformities or anomalies related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.